International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 1, Part B

On metric equivalence of operators of order N


Author(s): Wanjala Victor, AM Nyongesa and John Wanyonyi Matuya

Abstract: Class of operators satisfying V*nVn= Q*nQn is introduced which is an equivalence relation, that is Metric equivalence of order n. We examine some properties that this class enjoys. On the same note, we study the relation of this class to other classes of operators like K* quasinormal operators of order n and normal of order n. We give a condition under which V*nVn= Q*nQn is same as V*Vn= Q*Qn and V*nVm= Q*nQm, that is n-power and (n,m)-power-Metric equivalences respectively.

Pages: 94-97 | Views: 106 | Downloads: 21

Download Full Article: Click Here
How to cite this article:
Wanjala Victor, AM Nyongesa, John Wanyonyi Matuya. On metric equivalence of operators of order N. Int J Stat Appl Math 2022;7(1):94-97.
Call for book chapter
International Journal of Statistics and Applied Mathematics